Anyway to remove discolorations on buttocks and thighs from silicone injections?
Doctor Answers 3
Removing silicone from the buttocks
The key to your problem is to remove as much of the silicone as possible. I would suggest surgical removal as demonstrated in my video.
Discolorations From Silicone Injections
Regards, Dr Carlos Alberto Rios regrets that you have been victim of the terrible practice of biopolymers.
For your information, in 1898 Dr. Robert Gersuny, Austrian surgeon, injected paraffin into the scrotum of a patient who was orquiectomizado (testicles removed). Here began the history of the injection of external substances to give volume to the face and body. This practice became very popular and now, there are whole chapters in plastic surgery books that explain how to try to correct and rebuild the serious effects of the application of paraffin.
About your case, the way to remove it depends on the condition of the skin and the tissues, when I have the MRI, it will be recommended open technique or videoendoscopic technique, which is less invasive. By removing granulomas and reducing inflammation, the color improves, but if hyperchromia has already occurred, it is possible that the color doesn´t improve. On the other hand, prendisone helps to improve the inflammatory response but has to be used for long periods of time and you have to realize that long-term cortisone use has a lot of adverse effects or consequences. In that case, the right solution would be to remove the granulomas by surgery so that the organism respond properly and the tissues are relieved.
Please remember to be aware, do not let any permanenrt filler to be injected into your face, breast, buttocks, calfs, genitalia, etc. The safest way to increase buttocks is through your own fat injections or through silicone implants.
I hope the information was usefull, have a nice day! Dr Carlos Ríos.
Discoloration Dilemma--lasers, microneedling/prp, radiofrequency, steroids
This is tough to answer without pictures. This type of discoloration can be improved with lasers, microneedling/prp, subcision and fillers. For granulomas, I recommend a combination of : injecting triamcinolone/5FU, venus legacy radiofrequency treatments, and fractional laser. I recommend a formal evaluation with a cosmetic dermatologist. Best, Dr. Emer
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.